Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Rakhmonov P. Z. On the class of exponentially growing sequences that are not uniformly distributed modulo one. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2013, vol. 13, iss. 4, pp. 117-120. DOI: 10.18500/1816-9791-2013-13-4-117-120

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
25.11.2013
Full text:
(downloads: 137)
Language: 
Russian
Heading: 
UDC: 
511.325

On the class of exponentially growing sequences that are not uniformly distributed modulo one

Autors: 
Rakhmonov Parviz Zarulloevich, Lomonosov Moscow State University
Abstract: 

The paper presents a family of exponentially growing but not uniformly distributed sequences modulo one.

References: 
  1. Weyl H. ¨Uber die Gleichverteilung von Zahlen mod. Eins. // Math. Ann. 1916. Vol. 77. P. 313–352. DOI: 10.1007/BF01475864.
Short text (in English):
(downloads: 60)